# SDR DALA2025101507542

- Difficulty date: October 15, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 42,506 hours, 5,406 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA BUNK NR 2 CREW REST O2 MASK HANGING.   REPACKED MASKS IAW AMM 35-23. OK FOR SERVICE. (7832529)
